# SDR SWIA2020032649379

- Difficulty date: February 11, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 38,208 hours, 32,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Defective
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S 409+128 BL 0.0 LH AFT VERTICAL POST RADIUS DEFECT NOTED.    (C-CHECK) RO 3/25/2020   REMOVED AND INSTALLED NEW L/H AFT VERTICAL POSTAND CLIP REF  BOMBARDIER REO, BOMBARDIER DWG, CRJ 200 SRM, BOMBARDIER REO.  SEE CONTINUATION CARD FOR DETAILS
